# SDR TIMA2019103024001

- Difficulty date: October 24, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N219VP
- Make and model: Beech 1900C
- Aircraft serial: UB14
- Aircraft time: 41,353 hours, 54,209 cycles
- Engine: Pwc PT6A66B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 21SM284
- Condition: Intermittent
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN SELECTED.  PILOT FLEW BY THE TOWER TO VERIFY THAT THE GEAR DID NOT EXTEND.  AFTER DEPARTING THE PATTERN TO MANUALLY EXTEND THE GEAR, SUDDENLY THE GEAR OPERATED AND EXTENDED NORMALLY.  MAINTENANCE DETERMINED THAT THE ELECTRIC SWITCH ON THE HYDRAULIC SERVICE VALVE WAS INTERMITTENT.  THE SWITCH WAS REPLACED TO RESOLVE THE PROBLEM.
